# SDR SWAA2016020948802

- Difficulty date: December 15, 2015
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N632SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27707
- Aircraft time: 61,277 hours, 48,748 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6545412
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER RIB CHORD CRACKED ON WBL 135.50, BETWEEN STATION 2 & 3.  REPAIRED CHORD IAW EA.
